# SDR CALA9800470

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Component: Radiant
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD SERVICE DOOR EXIT SIGN FAILED TEN MINUTE BURN DURATION TEST.  THE BATTERY WAS REPLACED AND A WIRE WAS RECONNECTED, OPERATIONAL TEST WAS GOOD.
